English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Polar homology

MPS-Authors
/persons/resource/persons235555

Khesin,  Boris
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236089

Rosly,  Alexei
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Khesin, B., & Rosly, A. (2003). Polar homology. Canadian Journal of Mathematics, 55(5), 1100-1120.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3207-C
Abstract
There is no abstract available